# SDR DALA2025093007109

- Difficulty date: September 27, 2025
- Submitted: September 30, 2025
- Operation: Air carrier
- Aircraft: N124DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50043
- Aircraft time: 15,018 hours, 6,946 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR, LOWER SCUFF PLATE FASTENENER HOLES 21OL, 20OL, AND 13OL HAVE EVIDENCE OF CORROSION.   REMOVED CORROSION ON FWD CARGO LOWER SCUFF PLATE AREA, FOUND TO BE OUT OF LIMITS IAW A220 ASRP 51-21-06 & 53-61-01. PERFORMED ALL WORK & RESTORED FINISH IAW ERA 628874-14.
